Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Sensitive Scalp

Posted Nov 28 2009 10:00pm
My Scalp has become very sensitive because of my radiation treatment. I was told this would happen, but it is way more sensitive than I could imagine! And my hair is already starting to fall out and I am only halfway through my treatment! My scalp is going to continue to be sensitive until my treatment is over and my hair is all out, that is what a friend who went through radiation told me. I haven't been writing much because I am just so tired after my treatments that all I do is lay on the couch and watch tv. And on the weekends I have been feeling pretty nauseous and exhausted. The doc told me the nausea wasn't from the treatment but probably more from the constipation caused by the pain pills I've been taking, though I don't really think I take enough to cause a problem but I have been constipated so maybe he is right. I have had a headache every day and sometimes it is so bad that it takes two vicodin to make it go away. My leg is showing some progress, my knee is getting stronger, though I hate my new brace. It still hurts my foot, but not because its not shaped right its because my foot curls up and hits the side, there is nothing the guy who made the brace can really do about it, though I dont have any problem with any of my other braces its just that this one is so different. He said he was going to send me some orthopedic shoes, that the deeper shoe would help, but I haven't received them yet so I don't know if it will or not. My stair climbing has also gotten much better.

Well, I am getting a headache, as usual. I will try to not let so much time go by before my next post!
Post a comment
Write a comment:

Related Searches